# SDR 2008UALA06177

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Nut
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY POWER ASSIST PRESSURE RESERVOIR RED BAND ON EMERGENCY POWER SPRING CYLINDER ALIGNED PROPERLY.  ADJUSTED CABLE TERMINAL LOCK NUT TO ACHIEVE DIMENSION PER FIG 401 A-A OF MM 52-11-33.
